DOI 10.1111/j.1528-1157.1996.tb00537.x
Movement disorders associated with the use of gabapentin.
Аннотация
PURPOSE: We report two cases of unusual movement disorders associated with the use of gabapentin (GBP) in patients being treated for epilepsy who were otherwise neurologically intact.
METHODS
We describe two cases of unusual movement disorders associated with the use of GBP.
RESULTS
There were significant differences in the clinical findings between the two cases. In the first case, movements were very pronounced and the patient was in oculogyric crisis. Movements in the second case were quite subtle but nonetheless problematic for the patient. In each case, discontinuation of GBP led to rapid resolution of the movements, although a single dose of lorazepam was used in the first case.
CONCLUSIONS
Although formal electrophysiologic studies have not been performed, the movements associated with GBP use appear to be dystonic or myoclonic. Discontinuation of GBP led to rapid resolution of the movements. In severe cases, as in patients with oculogyric crisis, small doses of a benzodiazepine (BZD) appear to be efficacious and safe.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.